advertisement
Question
Posted by: Susie | 2005/11/30

HRT treatment

Dear Doc,

I went to see my GP and she said I should start HRT. Among alot of other things she said it would settle the mood swings. Now I am just wondering about my friend. She has been on HRT for a number of years, but she still moody and weepy a lot of the time. She is 54 and I am 49. I don't want to be like her just because my hormones are going crazy! My GP and others have told me that HRT gives you a better quality of life at this time of life. Do you agree with this? I am still undeceided on what to do. My GP has given me a script for Eszo-pause 1mg (sorry if it is wrong, can't read her writing).

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are a number of causes for mood swings apart from hormones. There are certainly advantages to taking HRT but you would really need to see for yourself what effects it has on you. Estro-pause is a combined HRt, so can be taken even if you have not had a hysterectomy.



Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Susie | 2005/12/01

I have now bought the tablets. They are called Estro-pause. Are they safe for me to take, seen as I have not had a hysterectomy? On the insert it says something about for women who are hysterectomic? I am more confused then ever.

Reply to Susie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement